# SDR NACA2024042000003

- Difficulty date: April 20, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N30565
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 78,554 hours, 18,198 cycles
- Engine: Pwa PW4062
- Engine time: 2,406 hours, 648 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Eng Valve
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENG A/O VALVE STATUS MESSAGE. PERFORME BITE TEST, OPS CHECK GOOD NO MSG IAW FIM 71-01 FT 803.
